# SDR DALA2022012800580

- Difficulty date: January 24, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,672 hours, 2,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 596551-14 SECTION I ACCOMPLISHED FOR REPAIR OF THE RH HORIZONTAL STABILIZER, TRAILING EDGE, HINGE RIB #3. THE REPAIR WAS ACCOMPLISHED DURING 'C' CHECK IN MSP, NR # 148. ANALYSIS (DTA). ADDITIONAL ENGINEERING APPROVAL, ER/A REVISION, IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS THRESHOLD. ASSOCIATED ER/A 81-596551 ADDED FOR AC 8105. (LP# 2097511)
